# SDR ASAA2014060408021

- Difficulty date: June 4, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 23,290 hours, 7,219 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 IDG REQUIRED FREQUENT SERVICING.  ACFT GROUNDED.  PERFORMED IDG OIL SYS STATIC LEAK CHECK IAW AMM 24-11-00-700-801.  FOUND IDG RETURN LINE FROM OIL COOLER FITTING LEAKING ON IDG, TIGHTENED FITTING AS REQUIRED.  ALSO, REPLACED IDG FILL COUPLING PRESSURE FILL, IAW CMM 24-11-85.  GROUND RAN NR 1 ENG FOR 10 MINUTES NO LEAKS NOTED. INSPECTED NR 1 ENG IDG OIL COOLER SHOWS NO SIGNS OF LEAKING.
